# SDR ASOA2015073113561

- Difficulty date: July 31, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 31,123 hours, 28,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXIT SIGN DAMAGED, NEEDS REPLACED.  REMOVED DAMAGED SERVICE DOOR EXIT SIGN IAW AMM 33-51-13-000-801.  INSTALLED NEW SERVICE DOOR EXIT SIGN IAW AMM 33-51-13-400-801.  OPS TEST OF THE "EXIT" SIGN ABOVE THE SERVICE DOOR IS GOOD IAW AMM TASK 33-51-00-710-801.
